# SDR IPXA2018092134221

- Difficulty date: September 20, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 55,023 hours, 18,013 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Wx Radar System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO THE WEATHER RADAR FAILED DURING CLIMBOUT.  FLT CREW REPORTED NO LRU FAULTS ALONG WITH MX FAIL FAULT.   SUSPECT THE R/T UNIT THAT WAS INSTALLED LAST FLT LEG WAS BAD.  REMOVED AND REPLACED THE TRANSCEIVER IAW AMM 34-43-01-404-005.  SYS CHECKED GOOD IAW AMM 34-43-00-735-007-001.
